The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
2005, volume: 298, number: 1-3

  1. Omar Foda, Tony Guttmann
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:1- [Journal]
  2. Sergei A. Abramov, Ha Q. Le
    On the order of the recurrence produced by the method of creative telescoping. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:2-17 [Journal]
  3. Didier Arquès, Anne Micheli
    Generalized Dyck equations and multilabel trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:18-38 [Journal]
  4. Hélène Barcelo, Reinhard Laubenbacher
    Perspectives on A-homotopy theory and its applications. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:39-61 [Journal]
  5. Elena Barcucci, Andrea Frosini, Simone Rinaldi
    On directed-convex polyominoes in a rectangle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:62-78 [Journal]
  6. Nantel Bergeron, Michael Zabrocki
    q and q, t-analogs of non-commutative symmetric functions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:79-103 [Journal]
  7. Nicolas Bonichon
    A bijection between realizers of maximal plane graphs and pairs of non-crossing Dyck paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:104-114 [Journal]
  8. Michel Bousquet, Cédric Lamathe
    Enumeration of solid 2-trees according to edge number and edge degree distribution. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:115-141 [Journal]
  9. Srecko Brlek, Enrica Duchi, Elisa Pergola, Simone Rinaldi
    On the equivalence problem for succession rules. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:142-154 [Journal]
  10. Niklas Eriksen
    Expected number of inversions after a sequence of random adjacent transpositions - An exact expression. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:155-168 [Journal]
  11. Emeric Gioan, Michel Las Vergnas
    Activity preserving bijections between spanning trees and orientations in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:169-188 [Journal]
  12. James Haglund, Nicholas A. Loehr
    A conjectured combinatorial formula for the Hilbert series for diagonal harmonics. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:189-204 [Journal]
  13. Michael D. Hirschhorn
    The number of representations of a number by various forms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:205-211 [Journal]
  14. Sergey Kitaev
    Partially ordered generalized patterns. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:212-229 [Journal]
  15. T. M. Langley
    Alternate transition matrices for Brenti's q-symmetric functions and a class of (q, t)-symmetric functions on the hyperoctahedral group. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:230-284 [Journal]
  16. Hiroshi Mizukawa, Hiro-Fumi Yamada
    Rectangular Schur functions and the basic representation of affine Lie algebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:285-300 [Journal]
  17. Michael Q. Rieck
    Association schemes based on isotropic subspaces, Part 1. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:301-320 [Journal]
  18. Boris Shapiro, Michael Shapiro, Alek Vainshtein
    Periodic de Bruijn triangles: exact and asymptotic results. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:321-333 [Journal]
  19. Yuanping Zhang, Xuerong Yong, Mordecai J. Golin
    Chebyshev polynomials and spanning tree formulas for circulant and related graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:334-364 [Journal]
  20. Jan de Gier
    Loops, matchings and alternating-sign matrices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2005, v:298, n:1-3, pp:365-388 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002